Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 617–620 (Mi zvmmf2076)  

This article is cited in 5 scientific papers (total in 6 papers)

On the solvability of an initial-boundary value problem for the internal-wave equation

M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov

Moscow

Full text: PDF file (1195 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 602–605

Bibliographic databases:
UDC: 517.958:532.59
MSC: Primary 76B55; Secondary 35Q35, 35G30, 35G25
Received: 14.12.1995

Citation: M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “On the solvability of an initial-boundary value problem for the internal-wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 617–620; Comput. Math. Math. Phys., 37:5 (1997), 602–605

Citation in format AMSBIB
\Bibitem{KorPleSve97}
\by M.~O.~Korpusov, Yu.~D.~Pletner, A.~G.~Sveshnikov
\paper On the solvability of an initial-boundary value problem for the internal-wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 617--620
\mathnet{http://mi.mathnet.ru/zvmmf2076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458609}
\zmath{https://zbmath.org/?q=an:1131.76310}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 602--605


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2076
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov, “Solvability of the transient analogue of the Lavrent'ev–Sedov–Keldysh problem for the ion-acoustic wave equation”, Comput. Math. Math. Phys., 37:12 (1997), 1474–1479  mathnet  mathscinet  zmath
    2. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Unsteady waves in a stratified fluid excited by the variation of the normal velocity component on a line segment”, Comput. Math. Math. Phys., 37:9 (1997), 1076–1085  mathnet  mathscinet  zmath
    3. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Oscillation of a two-sided line segment in a stratified fluid”, Comput. Math. Math. Phys., 37:8 (1997), 936–942  mathnet  mathscinet  zmath
    4. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Oscillation of a set of curvilinear segments in a stratified fluid”, Comput. Math. Math. Phys., 38:9 (1998), 1519–1526  mathnet  mathscinet  zmath
    5. “The 75th birthday of Aleksei Georgievich Sveshnikov”, Comput. Math. Math. Phys., 40:4 (2000), 475–477  mathnet  mathscinet  zmath
    6. A. B. Alshin, M. A. Istomina, “Solvability of the Neumann problem for a Sobolev pseudoparabolic equation”, Comput. Math. Math. Phys., 46:7 (2006), 1207–1215  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:263
    Full text:102
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021